RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 152–154 (Mi mz4694)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Rectangular oscillation of the sequence of partial sums of a multiple Fourier series and absence of the BMO property

V. A. Rodin

Voronezh Polytechnic Institute

Full text: PDF file (283 kB)

English version:
Mathematical Notes, 1992, 52:2, 863–865

Bibliographic databases:

Received: 13.04.1992

Citation: V. A. Rodin, “Rectangular oscillation of the sequence of partial sums of a multiple Fourier series and absence of the BMO property”, Mat. Zametki, 52:2 (1992), 152–154; Math. Notes, 52:2 (1992), 863–865

Citation in format AMSBIB
\Bibitem{Rod92}
\by V.~A.~Rodin
\paper Rectangular oscillation of the sequence of partial sums of a multiple Fourier series and absence of the BMO property
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 152--154
\mathnet{http://mi.mathnet.ru/mz4694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187888}
\zmath{https://zbmath.org/?q=an:0787.42009|0764.42008}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 863--865
\crossref{https://doi.org/10.1007/BF01236788}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500043}


Linking options:
  • http://mi.mathnet.ru/eng/mz4694
  • http://mi.mathnet.ru/eng/mz/v52/i2/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rodin, “The tensor BMO-property of the sequence of partial sums of a multiple Fourier series”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 211–224  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Rodin, “Strong means and the oscillation of multiple Fourier–Walsh series”, Math. Notes, 56:3 (1994), 948–959  mathnet  crossref  mathscinet  zmath  isi
    3. Weisz F., “Convergence and Summability of Fourier Transforms and Hardy Spaces”, Convergence and Summability of Fourier Transforms and Hardy Spaces, Applied and Numerical Harmonic Analysis, Birkhauser Boston, 2017, 1–435  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020